# SDR DALA2018011500283

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 91,422 hours, 13,151 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE HAD A SKIN PUNCTURE. REPAIRED IAW  564950-14.
